Alert archive / Connecticut / Wind Advisories in 2023

Wind Advisory 3, NWS Albany, NY

February 23, 2023Northwest Hills Planning Region, Connecticut; Berkshire County, Massachusetts

NWS Albany, NY issued this wind advisory at Feb 23, 2023, 3:02 AM EST for Northwest Hills Planning Region, Connecticut; Berkshire County, Massachusetts. It took effect at Feb 24, 2023, 5:00 AM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2023, 3:02 AM EST (08:02 UTC)
In effect from
Feb 24, 2023, 5:00 AM EST
Expired
Feb 24, 2023, 6:05 PM EST
In force
13 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA

The radar

The Albany radar (KENX), 88 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2023-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2023-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
552 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

000 
WWUS71 KALY 230802
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
302 AM EST Thu Feb 23 2023

MAZ001-025-232200-
/O.NEW.KALY.WI.Y.0003.230224T1000Z-230225T0000Z/
Northern Berkshire-Southern Berkshire-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, and South Egremont
302 AM EST Thu Feb 23 2023

...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM EST FRIDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Berkshire County, Massachusetts.

* WHEN...From 5 AM to 7 PM Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest gusts will be from the mid-
  morning through mid-afternoon hours, especially across the
  higher elevations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
769 
WWUS71 KALY 232026
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
326 PM EST Thu Feb 23 2023

MAZ001-025-241000-
/O.CON.KALY.WI.Y.0003.230224T1000Z-230225T0000Z/
Northern Berkshire-Southern Berkshire-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, and South Egremont
326 PM EST Thu Feb 23 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM EST FRIDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Berkshire County, Massachusetts.

* WHEN...From 5 AM to 7 PM Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs or ice covered branches could be blown down and some 
  power outages may result.

* ADDITIONAL DETAILS...The strongest gusts will be from the mid
  morning through the early to mid afternoon hours, especially
  across the higher terrain.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
567 
WWUS71 KALY 240804
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
304 AM EST Fri Feb 24 2023

CTZ001-013-250000-
/O.EXA.KALY.WI.Y.0003.230224T1000Z-230225T0000Z/
Northern Litchfield-Southern Litchfield-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, and Thomaston
304 AM EST Fri Feb 24 2023

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Northwest winds 15 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Litchfield County, Connecticut.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Tree limbs still covered in ice from recent freezing rain may 
  be more susceptible to being downed by the wind. 
 
* ADDITIONAL DETAILS...The strongest gusts will be through the
  early afternoon hours, especially across the higher terrain.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MAZ001-025-250000-
/O.CON.KALY.WI.Y.0003.230224T1000Z-230225T0000Z/
Northern Berkshire-Southern Berkshire-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, and South Egremont
304 AM EST Fri Feb 24 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Berkshire County Massachusetts

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Tree limbs still covered in ice from recent freezing rain may be
  more susceptible to being downed by the wind. 

* ADDITIONAL DETAILS...The strongest gusts will be from the mid
  morning through the early to mid afternoon hours, especially
  across the higher terrain.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
574 
WWUS71 KALY 242012
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
312 PM EST Fri Feb 24 2023

CTZ001-013-MAZ001-025-250000-
/O.CON.KALY.WI.Y.0003.000000T0000Z-230225T0000Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
and South Egremont
312 PM EST Fri Feb 24 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Northwest winds 15 to 30 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Litchfield County, Connecticut and Berkshire County,
  Massachusetts.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Tree limbs still covered in ice from recent freezing 
  rain may be more susceptible to being downed by the wind.

* ADDITIONAL DETAILS...The strongest gusts will occur prior to
  sunset.  The winds will diminish quickly this evening.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
036 
WWUS71 KALY 242305
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
605 PM EST Fri Feb 24 2023

CTZ001-013-MAZ001-025-250015-
/O.CAN.KALY.WI.Y.0003.000000T0000Z-230225T0000Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
and South Egremont
605 PM EST Fri Feb 24 2023

...WIND ADVISORY IS CANCELLED...

Winds have diminished.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Feb 23, 12:43 AM EST, 2 hours 19 minutes earlier.

Area forecast discussion, Feb 23, 12:43 AM EST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1243 AM EST Thu Feb 23 2023

.SYNOPSIS...
A wintry mix will continue through the remainder of the
overnight hours, resulting in slippery travel. Precipitation will
taper off on Thursday morning, although a secondary disturbance will
bring some additional periods of rain or freezing rain Thursday
evening into Thursday night. Colder and windy conditions will return
later Thursday night and Friday, with very cold conditions
continuing Saturday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 1243 AM EST...The CONUS is divided between a large and
deep trough over the western US and a very strong unseasonably
warm ridge located over south Florida. In between these two
features, a strong jet stream is in place aloft across the
entire country, lifting from the Southwest towards the Great
Lakes and Northeast. At the surface, a nearly stalled boundary
is located off to the south across the Ohio Valley and mid
Atlantic, with an area of low pressure moving along the boundary
to our southwest.

With isentropic lift in place, there has been a steady band of
precip lifting northward across the area. Most of this has been
in the form of snow so far, but some mixing with sleet and
freezing rain is starting to occur, as a warm nose moves into
the region aloft. This can be seen within the 04z sounding
launched by the UAlbany/NYS Mesonet group in support of the
IMPACTS project, which shows a warm nose around 700 hpa just
reaching 0C. With this being over an hour old now, it can
assumed that the warm nose is even slightly warmer at this time.
This makes sense considering p-type has transitioned from snow
to snow/sleet and now sleet/freezing rain here at NWS Albany at
the ETEC building.

The steadiest precip is now located just north of the Mohawk
Valley and Capital Region, with moderate to heavy snowfall
occurring over the Adirondacks and Lake George-Glens Falls area.
Snowfall rates may reaching around 1 inch per hour at times,
which occurred earlier this evening when the band lifted across
the Capital Region. Further south (Capital Region on southward),
there is starting to be more spotty bursts of precip, which is
likely freezing rain (some sleet may still mix in). NYS Mesonet
still shows most areas are at or below freezing at this time. In
fact, a strong north to northeast wind at low levels has been
allowing for temps to tumble over the last few hours. KALB has
fallen over 5 degrees in just the last two hours, with backyard
observations in Guilderland also showing similar temp falls.

Based on upstream MRMS imagery and 3km HRRR, through the rest
of the overnight hours, bands of light wintry mix will be
lifting from southwest to northeast across the area. This precip
may be on and off, with brief bursts of moderate precip, but
then also periods where little is occurring.   While any
additional snowfall will be limited to the Adirondacks, Lake
George Saratoga Region and perhaps southern VT, sleet and
freezing rain will dominate for the rest of the area. If surface
temps are able to rise just above freezing, then a changeover
to plain rain is possible for parts of the mid Hudson Valley,
but most spots will be staying below freezing through daybreak.
While several additional inches of snowfall are possible for far
northern areas, the remainder of the area will see light
amounts of sleet (about an inch or less) and a glaze to a tenth
or two of an inch of ice.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
Precipitation will taper off Thursday morning as low pressure
tracks east of Long Island out to sea. High pressure over
eastern Canada will continue to provide a source for a chilly
low-level airmass, and with plenty of clouds and perhaps some
very light, lingering precipitation, temperatures will hard
pressed to climb much above freezing during the day Thursday.
Winter weather advisories remain in effect for much of the
forecast area through Thursday morning, and through the day
Thursday for west central New England, the Hudson Valley north
of Albany, and the southern Adirondacks, where spotty areas of
light freezing rain, sleet and snow are most likely to persist.

A second piece of this system will cross the area Thursday
night, as a broad, disorganized area of low pressure tracks
east from the Great Lakes across northern New York and New
England. Precipitation should expand in coverage late Thursday
and Thursday night with the passage of this system especially
from the Capital District northward. Temperatures will still be
stuck near freezing in many areas when this occurs, so that
another round of freezing rain will be possible especially north
of I-90 and over higher terrain. Advisories may need to be
issued for the northern half of our forecast area again for
Thursday night for this system.

Behind the system on Thursday night dryer and much colder
weather will arrive as low pressure tracks toward the Canadian
Maritimes and arctic high pressure builds east across the Great
lakes. Temperatures on Friday will be noticeably colder and may
even slowly fall as 850 mb temperatures as low as -20 C are
advected rapidly south-southeast across the region. Scattered
snow showers will occur downwind of Lake Ontario with this
pattern, but will be mainly west of our forecast area as the
flow direction will be from the north-northwest. Winds will
become quite gusty through the day as the boundary layer
deepens, with some gusts to 30 or perhaps 40 mph possible. By
late in the day Friday wind chill values will likely be below
zero across the north country and approaching zero in the
Capital District. Friday night will be quite cold with gradually
diminishing winds and actual temperatures falling below zero in
the Adirondacks with single digits in the Capital District and
Mohawk Valley, and and lower to mid teens in the mid-Hudson
Valley and western Connecticut.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
After a cold Friday night, expect chilly temperatures to remain in
place through Saturday thanks to northwest flow and Canadian
high pressure building overhead. A few snow showers are also
possible as shortwaves track through the fast zonal flow aloft;
however, moisture is lacking and guidance has trended drier with
the QPF footprint so limited POPs to slight chance and low end
chance.

Expecting a chilly Saturday night with overnight lows falling into
the single digits and teens although lows should not be as cold
as Friday night due to more cloud coverage. Heading into
Sunday, winds aloft veer to the southwest as ridging from the
Central CONUS slides eastward. This should help temperatures
moderate with highs reaching into the mid to upper 30s.
Additional weak shortwaves are expected to traverse the area
within the fast flow so we have chance and slight chance POPs
once again in the forecast for snow showers. Better forcing and
moisture looks to be in the Upper Hudson Valley, southern VT
and southern Adirondacks.

Upper level ridging builds into the region Sunday night into Monday
leaving us with dry and mainly clear conditions. The quiet weather
does not last long as a more potent and moisture rich disturbance
approaches from the Midwest by Monday night and continues into
Tuesday. The antecedent chilly air mass plus wet-bulbing should
support snow as the initial precipitation type but once the strong
mid-level southeast jet kicks into gear Monday night or Tuesday,
snow may changeover to a wintry mix. However, there is generally
good consensus among the deterministic guidance that a
secondary coastal low develops by Tuesday which could limit how
much warm air intrudes into Upstate NY and favor a colder thermal
profile. Given this storm is on Day 6 - 7, still plenty of time
to iron out the details but this could be more our next
widespread precipitation event.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
Through 06Z FRI...Complex weather system will impact the region
during the TAF period. Currently, there is a lull in precip at ALB,
POU, and PSF, but precip should pick up in intensity towards 8-9z.
POU will see mainly plain rain, while a mix of snow, sleet, and
freezing rain is expected at ALB and PSF, changing to sleet and
freezing rain after 9z. At GFL, expecting another hour or two more
of mainly snow before sleet starts to mix in, then likely a mix of
snow and sleet. Will likely see any MVFR conditions trend downwards
to IFR as the precip picks up intensity from 8-9z through early to
mid morning Thursday.

As low pressure slides to our east, precipitation becomes more
showery in nature today from mid morning through late afternoon.
There will likely be periods, especially today afternoon, with no
precip at all. However, will still keep in the possibility of sleet
and/or freezing rain showers at ALB, GFL, and PSF through early
afternoon. Mostly MVFR conditions (MVFR cigs, borderline MVFR/VFR
vsbys) expected from mid-morning through late afternoon, except in
precip showers.

Thursday late afternoon and evening, another area of low pressure
and an associated cold front move across the region from the west.
Will likely see precip pick back up in intensity once again. There
is some question as to precip type, especially at ALB and PSF where
temperatures may be right around freezing at the surface. WIll
likely see freezing rain or sleet at GFL and plain rain at POU,
however. Lowering cigs and vsbys should result in IFR conditions
from evening through the end of the TAF period, except perhaps at
GFL where some improvement is possibly the last few hours of the TAF
period behind the cold front.

Winds will be at 5-10 kt from the northeast tonight, switching more
to the east at 5-10 kt through the daytime today before becoming
southerly at 10 kt with some gusts to 20 kt this afternoon through
the end of the TAF period. Borderline LLWS conditions this evening
and early tonight, but will not mention in the TAF until confidence
is higher.

Outlook...

Thursday Night: Moderate Operational Impact. Windy With Gusts To 38 kts. Chance of SHRA...SHSN.
Friday: High Operational Impact. Very Windy With Gusts To 40 kts. NO SIG WX.
Friday Night: Low Operational Impact. Breezy. NO SIG WX.
Saturday: Low Operational Impact. Slight Chance of SHSN.
Saturday Night: Low Operational Impact. Slight Chance of SHSN.
Sunday: Low Operational Impact. Breezy. Slight Chance of SHSN.
Sunday Night: Low Operational Impact. Breezy. NO SIG WX.
Monday: Moderate Operational Impact. Chance of RA...SN.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Winter Weather Advisory until 1 PM EST this afternoon for
     CTZ001.
     Winter Weather Advisory until 10 AM EST this morning for
     CTZ013.
NY...Winter Weather Advisory until 1 PM EST this afternoon for
     NYZ050-084.
     Winter Weather Advisory until 10 AM EST this morning for
     NYZ038>040-047>049-051>054-058-059-061-063-064-066.
     Winter Storm Warning until 1 PM EST this afternoon for NYZ032-
     033-041>043-082-083.
MA...Winter Weather Advisory until 1 PM EST this afternoon for
     MAZ001-025.
VT...Winter Weather Advisory until 1 PM EST this afternoon for
     VTZ013>015.

&&

SYNOPSIS...MSE/Frugis
NEAR TERM...Frugis
SHORT TERM...MSE
LONG TERM...Speciale
AVIATION...Main
Hazardous weather outlook, Feb 22, 6:41 PM EST, 8 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
641 PM EST Wed Feb 22 2023

CTZ013-NYZ038>040-047>049-051>054-058-059-061-063-064-066-231100-
Southern Litchfield-Southern Herkimer-Southern Fulton-Montgomery-
Schoharie-Western Schenectady-Eastern Schenectady-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-Western Greene-
Eastern Greene-Eastern Columbia-Western Ulster-Eastern Ulster-
Eastern Dutchess-
641 PM EST Wed Feb 22 2023

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY...

This Hazardous Weather Outlook is for northwestern Connecticut,
east central New York and eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts to the National Weather Service in Albany New York.

NYZ032-033-041>043-082-083-231100-
Northern Herkimer-Hamilton-Northern Saratoga-Northern Warren-
Northern Washington-Northern Fulton-Southeast Warren-
641 PM EST Wed Feb 22 2023

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THURSDAY...

This Hazardous Weather Outlook is for east central New York and
eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts to the National Weather Service in Albany New York.

CTZ001-MAZ001-025-NYZ050-084-VTZ013>015-231100-
Northern Litchfield-Northern Berkshire-Southern Berkshire-
Southern Saratoga-Southern Washington-Bennington-Western Windham-
Eastern Windham-
641 PM EST Wed Feb 22 2023

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York and southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts to the National Weather Service in Albany New York.

NYZ060-065-231100-
Western Columbia-Western Dutchess-
641 PM EST Wed Feb 22 2023

This Hazardous Weather Outlook is for east central New York.

.DAY ONE...Tonight.

A period of light wintry mix including snow and sleet is possible
later this afternoon and evening before changing to plain rain
overnight. Little or no accumulation is expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Feb 23, 12:41 AM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1241 AM EST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     SNOW             NORTH GREENBUSH         42.66N  73.69W
02/22/2023  M2.5 INCH        RENSSELAER         NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY2300850

FRUGIS
Local storm report, Feb 23, 12:42 AM EST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1242 AM EST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     SNOW             DELMAR                  42.63N  73.82W
02/22/2023  M2.5 INCH        ALBANY             NY   WEATHERNET6

            WEATHERNET6

0959 PM     SNOW             LANESBOROUGH            42.51N  73.24W
02/22/2023  M1.0 INCH        BERKSHIRE          MA   WEATHERNET6

            WEATHERNET6

0959 PM     SNOW             AMSTERDAM               42.95N  74.20W
02/22/2023  M4.0 INCH        MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

0959 PM     SNOW             KNOX                    42.73N  74.14W
02/22/2023  M3.5 INCH        ALBANY             NY   WEATHERNET6

            WEATHERNET6

1001 PM     SNOW             CLIFTON PARK            42.84N  73.78W
02/22/2023  M2.2 INCH        SARATOGA           NY   WEATHERNET6

            WEATHERNET6

1002 PM     SNOW             JEFFERSON               42.46N  74.58W
02/22/2023  M2.2 INCH        SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

1002 PM     SNOW             GALWAY                  43.01N  74.08W
02/22/2023  M2.6 INCH        SARATOGA           NY   WEATHERNET6

            WEATHERNET6

1008 PM     SNOW             CATSKILL                42.22N  73.87W
02/22/2023  M1.0 INCH        GREENE             NY   WEATHERNET6

            WEATHERNET6

1011 PM     SNOW             FONDA                   42.96N  74.29W
02/22/2023  M2.8 INCH        MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

1014 PM     SNOW             AMSTERDAM               42.96N  74.20W
02/22/2023  M3.2 INCH        MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

1022 PM     SNOW             SCHOHARIE               42.66N  74.30W
02/22/2023  M2.0 INCH        SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

1028 PM     SNOW             LAKE DESOLATION         43.14N  73.98W
02/22/2023  M3.5 INCH        SARATOGA           NY   WEATHERNET6

            WEATHERNET6

1034 PM     SNOW             LANDGROVE               43.29N  72.84W
02/22/2023  M1.9 INCH        BENNINGTON         VT   WEATHERNET6

            WEATHERNET6

1041 PM     SNOW             JEFFERSON               42.49N  74.60W
02/22/2023  M2.3 INCH        SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

1042 PM     SNOW             DELMAR                  42.63N  73.82W
02/22/2023  M2.5 INCH        ALBANY             NY   WEATHERNET6

            WEATHERNET6

1044 PM     SNOW             GILBOA                  42.42N  74.32W
02/22/2023  M3.0 INCH        SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

1049 PM     SNOW             HALCOTT CENTER          42.22N  74.47W
02/22/2023  M3.0 INCH        GREENE             NY   WEATHERNET6

            WEATHERNET6

1056 PM     SNOW             CLIFTON PARK            42.84N  73.78W
02/22/2023  M3.0 INCH        SARATOGA           NY   WEATHERNET6

            WEATHERNET6

1057 PM     SNOW             AMSTERDAM               42.95N  74.20W
02/22/2023  M4.2 INCH        MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

1059 PM     SNOW             GLEN                    42.87N  74.41W
02/22/2023  M3.0 INCH        MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

1104 PM     SNOW             SAVOY                   42.60N  73.04W
02/22/2023  M2.2 INCH        BERKSHIRE          MA   WEATHERNET6

            WEATHERNET6

1106 PM     SNOW             PERTH                   42.99N  74.18W
02/22/2023  M4.0 INCH        FULTON             NY   WEATHERNET6

            WEATHERNET6

1117 PM     SNOW             FONDA                   42.97N  74.37W
02/22/2023  M3.0 INCH        MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

1133 PM     SNOW             RICHMONDVILLE           42.63N  74.59W
02/22/2023  M3.0 INCH        SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

1218 AM     SNOW             KNOX                    42.73N  74.14W
02/23/2023  M4.0 INCH        ALBANY             NY   WEATHERNET6

            WEATHERNET6

&&

EVENT NUMBER ALY2300851
EVENT NUMBER ALY2300852
EVENT NUMBER ALY2300853
EVENT NUMBER ALY2300854
EVENT NUMBER ALY2300855
EVENT NUMBER ALY2300856
EVENT NUMBER ALY2300857
EVENT NUMBER ALY2300858
EVENT NUMBER ALY2300859
EVENT NUMBER ALY2300860
EVENT NUMBER ALY2300861
EVENT NUMBER ALY2300862
EVENT NUMBER ALY2300863
EVENT NUMBER ALY2300864
EVENT NUMBER ALY2300865
EVENT NUMBER ALY2300866
EVENT NUMBER ALY2300867
EVENT NUMBER ALY2300868
EVENT NUMBER ALY2300869
EVENT NUMBER ALY2300870
EVENT NUMBER ALY2300871
EVENT NUMBER ALY2300872
EVENT NUMBER ALY2300873
EVENT NUMBER ALY2300874
EVENT NUMBER ALY2300875

FRUGIS
Local storm report, Feb 23, 12:45 AM EST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1245 AM EST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             5 NW READSBORO          42.82N  73.02W
02/23/2023  M3.3 INCH        BENNINGTON         VT   METEOROLOGIST

&&

EVENT NUMBER ALY2300876

MEM
Local storm report, Feb 23, 12:47 AM EST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1247 AM EST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             2 N CLIFTON PARK        42.88N  73.81W
02/23/2023  M3.3 INCH        SARATOGA           NY   METEOROLOGIST

            PRECIPITATION HAS CHANGED OVER TO SLEET AT THE TIME OF
            THIS REPORT

&&

EVENT NUMBER ALY2300877

MEM
Local storm report, Feb 23, 1:14 AM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
114 AM EST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     SNOW             ALBANY                  42.68N  73.82W
02/23/2023  M2.7 INCH        ALBANY             NY   NWS ALBANY OFFIC

&&

EVENT NUMBER ALY2300878

MEM
Local storm report, Feb 23, 2:54 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
254 AM EST THU FEB 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 AM     SNOW             EAST GREENBUSH          42.59N  73.70W
02/23/2023  M1.5 INCH        RENSSELAER         NY   TRAINED SPOTTER

            SNOW AND SLEET ACCUMULATION. PRECIP WAS FREEZING RAIN
            AT TIME OF OBSERVATION

&&

EVENT NUMBER ALY2300879

MEM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 3:20 PM ESTWinter Weather AdvisoryALYNorthwest Hills Planning Region9 hr

Nearby

Wind Advisories in Connecticut, 2023Wind Advisories in Massachusetts, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.